# SDR SWIA200210619

- Difficulty date: January 31, 2002
- Submitted: February 9, 2002
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 36,814 hours, 45,209 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CARGO DOOR LIGHT CAME ON DURING TAKEOFF (ABORTED).  CARGO DOOR MICRO SWITCH FOUND TO BE OVER CENTERED.  ADJUSTED SWITCH, OPS CHECKS GOOD.
